Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Behavior of the Bergman kernel and metric near convex boundary points


Authors: Nikolai Nikolov and Peter Pflug
Journal: Proc. Amer. Math. Soc. 131 (2003), 2097-2102
MSC (2000): Primary 32A25
DOI: https://doi.org/10.1090/S0002-9939-03-07030-8
Published electronically: February 11, 2003
MathSciNet review: 1963755
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The boundary behavior of the Bergman metric near a convex boundary point $z_0$ of a pseudoconvex domain $D\subset\mathbb{C}^n$ is studied. It turns out that the Bergman metric at points $z\in D$ in the direction of a fixed vector $X_0\in\mathbb{C}^n$ tends to infinity, when $z$ is approaching $z_0$, if and only if the boundary of $D$ does not contain any analytic disc through $z_0$ in the direction of $X_0$.


References [Enhancements On Off] (What's this?)

  • 1. E. Bedford, S. Pinchuk, Convex domains with noncompact automorphism groups, Sb. Math. 82 (1995), 1-20. MR 95e:32037
  • 2. K. Diederich, J.E. Fornaess, G. Herbort, Boundary behavior of the Bergman metric, Proc. Symp. Pure Math. 41 (1984), 59-67. MR 85j:32039
  • 3. T.W. Gamelin, Uniform algebras, Chelsea, New York, 1984. Originally published by Prentice-Hall, Englewood Cliffs, NJ, 1969. MR 53:14137
  • 4. G. Herbort, On the Bergman metric near a plurisubharmonic barrier point, Prog. Math. 188 (2000), 123-132. MR 2001g:32079
  • 5. M. Jarnicki, P. Pflug, Invariant distances and metrics in complex analysis, Walter De Gruyter, Berlin, New York, 1993. MR 94k:32039
  • 6. N. Nikolov, Localization of invariant metrics, Arch. Math. 79 (2002), 67-73.
  • 7. T. Ohsawa, K. Takegoshi, Extension of $L^2$ holomorphic functions, Math. Z. 195 (1987), 197-204. MR 88g:32029
  • 8. N. Sibony, Une classe de domaines pseudoconvexes, Duke Math. J. 55 (1987), 299-319. MR 88g:32036

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A25

Retrieve articles in all journals with MSC (2000): 32A25


Additional Information

Nikolai Nikolov
Affiliation: Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 1113 Sofia, Bulgaria
Email: nik@math.bas.bg

Peter Pflug
Affiliation: Fachbereich Mathematik, Carl von Ossietzky Universität Oldenburg, Postfach 2503, D-26111 Oldenburg, Germany
Email: pflug@mathematik.uni-oldenburg.de

DOI: https://doi.org/10.1090/S0002-9939-03-07030-8
Keywords: Bergman kernel, Bergman metric
Received by editor(s): January 21, 2002
Published electronically: February 11, 2003
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society